# SDR VNAA2008121900008

- Difficulty date: December 14, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 11,491 hours, 11,156 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WHEN LANDING GEAR WAS SELECTED UP, RECEIVED A GEAR DISAGREE, PROX SYS FAULT 1.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND ADJUSTED THE PROX 3 AND PX37 SENSORS, AND REMOVED AND REPLACED PSEU PER MAINTENANCE MANUAL UNDER DIRECTION OF THE MANUFACTURER.  ALL OTHER PROX SENSORS WERE CHECKED FOR ADJUSTMENT.  OPERATIONAL CHECKS WERE ACCOMPLISHED PER THE MAINTENANCE MANUAL WITH NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
